# SDR USAA000971

- Difficulty date: June 26, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546950501
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 3 INCHES BY 4 INCHES, STATION 1006L STRINGER 18 AND 19 BELTFRAME.  REPLACED FRAME CUTOUT AND INSTALLED DOUBLER PER EA 55673, SRM 53-00-07.  CORROSION LEVEL 2, TASK NR C53-202-01.  (M)
